# SDR 2002UALA00789

- Difficulty date: April 28, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N936UA
- Make and model: Boeing 737522
- Aircraft serial: 26667
- Aircraft time: 29,175 hours, 18,338 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ROWS 8 THROUGH 14 INOPERATIVE.  ORANGE LIGHT AT EMERGENCY EXIT ROW 9 DIM.  RECONNECTED LIGHT STRIP.  OPS CHECK FOUND SHORTED POWER PACK.  REPAIRED POWER PACK.
